# SDR FDEA202206011356

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,129 hours, 29,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Survival Kit
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE SURVIVAL KIT STRAP NOT  STOWED PROPERLY.    REMOVED SLIDE COVER AND PROPERLY STOWED THE R1 DOOR  EMERGENCY SLIDE SURVIVAL KIT STRAP AND INSTALLED  THE SLIDE COVER IAW B757 AMM: 25-66-01-4.
